|PEP (Combivir) side-effects, part 2
Mar 14, 2002
Thank you for answering my first question (on the 8th of March). I have to say that my mild cough, mild sore throat, occasionally blocked nose continue -- after 11 days of Combivir. The drug company insert said that cough/nasal problems are observed side-effects. But from your earlier response it seems that you think that that's probably very rare. Is it advisable to take cold medications or antibiotics?Also, in the last day or two I've been experiencing fatigue -- is that common after 9 or 10 days of feeling not much fatigue?
|Response from Dr. Henry|
Get Email Notifications When This Forum Updates or Subscribe With RSS
- In What Year Was The Vaccine For Aids Discovered?
- Clinical Diagnosis For Aids
- How To Get Assistance For People Living With Hiv In Baton Rouge Louisiana?
- If Condom Popped But Person Did Not Cum Is There Possibiliy For Hiv Infection?
- Do People Use Isentress With Truvada?
- Does Seroquel Interact With HIV Meds?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.